Ramsey-type results for geometric graphs

Karolyi, Gyula, Pach, J., Toth, G. and Valtr, P. (1998) Ramsey-type results for geometric graphs. Discrete and Computational Geometry, 20 375-388.

Author Karolyi, Gyula
Pach, J.
Toth, G.
Valtr, P.
Title Ramsey-type results for geometric graphs
Journal name Discrete and Computational Geometry   Check publisher's open access policy
ISSN 0179-5376
1432-0444
Publication date 1998
Sub-type Article (original research)
Volume 20
Start page 375
End page 388
Total pages 14
Place of publication New York, NY, United States
Publisher Springer
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 17 Feb 2012, 16:38:05 EST by Kay Mackie on behalf of School of Mathematics & Physics